- February 13, 2014 at 4:34 pm #115752
Hi – New to forum and diet. Having great experience so far. About 5 days – lost 3 lbs. Cravings pretty much gone.
I started the Calm Magnesium/Calcium supplement drink yesterday because (a) I am having some trouble sleeping (stress-related issues: working two contract jobs at the moment, some financial stress, family to take care of, etc). However, I am finding that the Calm makes me a little wired. I took it for the first time in the early evening – and within about 30 minutes realized that I probably do not want to take this when I go to bed as recommended. I just took it again about 20 minutes ago (it is late morning), and I am definitely more energetic. I think CALM does have some artificial sweetener in it and I am wondering if this might be triggering the ‘wired’ feeling.
Wondering what others’ experiences were on CALM. (I did search the forum and didn’t find any super relevant posts on this – but I might have missed them).
Thanks.February 14, 2014 at 3:55 am #115761
You are the only person Ive ever seen that has had that reaction, and i’ve heard from/read of alot of people. Natural calm does not have artificial sweeteners, or anything other than the active ingredients. It is very hypoallergenic and one of the best supplements as far as that is concerned. You should always read the ingredient list before you make assumptions.February 14, 2014 at 10:04 am #115765
I *did* read the ingredients and interpreted Stevia as a artificial sweetener. I don’t buy things without reading the ingredient. Didn’t realize Stevia was plant based.
With that being said, my reaction is real.
Furthermore not all the ingredients in CALM are hypoallergenic. In fact, if you google ‘stevia reactions’ you will find that, although rare, there can be allergic reactions to stevia.
AND, if you took some time to google “jittery” and “magnesium” (which I should have done before assuming I would get a reasonable respectful response on this board), you would find that there are a number of people which report the same side effect – anxiety, jittery-ness, feeling wired, etc.
Finally, I just joined this forum and this was my 2nd post. Your response offered nothing other than to suggest that I don’t know what I am talking about. Which I find offensive. So in the future, I would ask that you don’t respond to my posts if you can’t be respectful. I have taken the CALM supplement for several days now, and this is how my body is reacting. Apparently this is not as unusual as you purport!February 14, 2014 at 10:27 am #115766
@ Impossible – I would like to add one more comment. There is nothing worse than joining a new group – be it digital or live – and having someone else minimize your experience. Not only does it completely deflate the person the comment is being directed at, it also takes credibility away from the person making the comment, and from the whole group in general. As I stated in my previous post, the post I made about the “CALM” supplement was my second post. I am new to the diet. Your response did nothing other than make me wonder whether I should bother with this diet or forum at all, if every time I post, I am going to get supposed “Candida Experts” like yourself, suggesting I don’t know what I am talking about!February 14, 2014 at 11:46 pm #115788
I wasnt minimzing you or being disrespectful.February 14, 2014 at 11:49 pm #115789
If you dont tolerate it, try the natural calm without stevia or dont use it. Theres bound to be a few people that wont tolerate any given supplement. If you are one of them, simply dont use it.February 15, 2014 at 3:06 am #115797
Why did you jump to the conclusion that I was being disrespectful or minimizing you?February 17, 2014 at 4:44 am #115895
Im not a hostile person. In fact everyone thinks im a really nice guy 🙂
The topic ‘Experience with CALM-Magnesium Supplement?’ is closed to new replies.